# SDR USAA20090406SB048

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLIGHT ATTENDANT REPORTED THE GIRT BAR AT THE L1 DOOR WAS HARD TO GET IN AND OUT.  MAINTENANCE REMOVED, ADJUSTED AND REINSTALLED THE L1 DOOR SLIDE IN ASSOCIATION WITH MM 25-61-35-2.  OPERATIONAL CHECK GOOD.
